# SDR CA120126012

- Difficulty date: January 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 17,352 hours
- Engine: Ge CF348C5
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Part number: SH67035639
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING TO FUSELAGE PICKUP LINK REF, PN: SH670-35639-1.  ACFT CAME IN WITH DEFECT ATTACHED FOR THE LT LINK BEING ROTATED OR TILTED, TEMP REO 690-53-41-0011 HAD BEEN PREVIOUSLY APPLIED FOR THIS.  DURING INSPECTION AT HEAVY MULTIPLE CRACKS WERE FOUND IN THE LINK SPHERICAL BEARINGS.  ON THE LT SIDE, CRACKS FOUND ON THE TOP AND BOTTOM BEARINGS. TOP BEARING CRACKS ARE AT THE 11,7:30 AND 5 0`CLOCK POSITION. BOTTON BEARING CRACKS ARE AT THE 11,10 AND 9 O`CLOCK POSITION. THERE IS PITTING CORROSION ON THE TOP BEARING FROM THE 4:30 TO 6 O`CLOCK POSITION AND THE BOTTOM BEARING PITTING.  ON THE RT SIDE, PITTING OBSERVED FROM THE 7-10 O`CLOCK AND 4-5 O`CLOCK POSITIONS ON THE FORWARD SIDE. CRACKS WERE OBSERVED AT THE 5 AND 9 O`CLOCK POSITIONS.
